# SDR RRXA11410

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 57075314
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RT WING I/B GROUND SPOILER FITTING CRACKED.  REMOVED FITTING PER SRM 51-1-21, REPAIRED BY WELDING PER DPS 10.225  AND ENGINEERING SUPPORT.  ACCOMPLISHED PENETRENT INSP PER OPS 10.225 NO CRACKS.  REINSTALLED PART IAW DC8 SRM 51-1-21 AND 51-1-21D.
